# SDR DXTA2014040805722

- Difficulty date: April 7, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 11,401 hours, 9,077 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, S
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE TRAVELS ALMOST TO THE STOP BEFORE BRAKE IS EFFECTIVE.  BRAKES APPEAR TO BE NEW & NO LEAKS WERE DETECTED, FLUID LEVEL REMAINS CONSTANT.  PERFORMED LEAK CHECK ON ENTIRE BRAKE SYS, NO LEAKS NOTED.  VERIFIED SPONGY BRAKE ON LT PILOTS SIDE.  BLED ANTI-SKID BRAKE SYS, BRAKE & MASTER CYLINDER, CHECKED GOOD.  TAXI CHECKED ACFT & OPS & LEAK CHECKED GOOD IAW MM 32-42-00.
